Spinning U(1) gauged Skyrmions

Radu, Eugen and Tchrakian, D. H. (2006) Spinning U(1) gauged Skyrmions. Physics Letters B, 632 (1). pp. 109-113. ISSN 03702693

Share :
Mastodon Twitter Facebook Email

[thumbnail of DIAS-STP-06-27.pdf]

Download (223kB) | Preview
Official URL: http://doi.org/10.1016/j.physletb.2005.10.020


We construct axially symmetric solutions of U(1) gauged Skyrme model. Possessing a nonvanishing magnetic moment, these solitons have also a nonzero angular momentum proportional to the electric charge.

Item Type: Article
Divisions: School of Theoretical Physics > Preprints
Date Deposited: 05 Oct 2017 19:23
Last Modified: 14 Dec 2022 23:53
URI: https://dair.dias.ie/id/eprint/189

Actions (login required)

View Item View Item


Downloads per month over past year